Please click here to view our message board Terms and Guidelines.
Inhalant Abuse Prevention
Register
 
 
 


Reply
  Author   Comment  
Rulalens2

Registered:
Posts: 1
Reply with quote  #1 
My brother has been using duster for over a year. We didn't know until last night. He lost his apartment, moved in to our moms, shakes, weight loss, hides away. I should hv seen it. A can exploded in his legs last year and he had severe burns. But last night I was cooking family dinner and went downstairs to tell him dinner was done. Found him unresponsive, passed out with a can in his lap. I had to hit him repeated across the face to get him to come to. I should hv called 911 right then and there but I screamed for my mom and sister. We got him up and moving and talking. Got him in the shower. I wanted to take him in but mom and sis thought he would b ok for the night. I found lots of receipts and lots of empty cans. I cleared the house of all aerosols and didn't sleep. I made an appointment for today at dr. What can I expect?? I thought I found my brother dead. He was slumped over sitting up. Had wet himself and wouldn't wake up. He's embarrassed and says he wants help. I hope so.
Shearsmith

Registered:
Posts: 2
Reply with quote  #2 
Hi,

 I hope you were able to make some progress with the Dr. I used/stopped/used/etc. duster for a little over a year, but I haven't used it now for over a month; I'm working a 12-step program (narcotics anonymous). I put my loved ones through hell, scared them, embarrassed myself, and more. I know what this stuff can do and what it can reduce people to. Email me if you would like to talk, or better yet, if your brother would like to talk. No judgments and no lectures.

Best,
Dan
pat1564

Registered:
Posts: 3
Reply with quote  #3 
Quote:
Originally Posted by Shearsmith
Hi,

 I hope you were able to make some progress with the Dr. I used/stopped/used/etc. duster for a little over a year, but I haven't used it now for over a month; I'm working a 12-step program (narcotics anonymous). I put my loved ones through hell, scared them, embarrassed myself, and more. I know what this stuff can do and what it can reduce people to. Email me if you would like to talk, or better yet, if your brother would like to talk. No judgments and no lectures.

Best,
Dan

__________________
Tammy Patrick
clodballz

Registered:
Posts: 10
Reply with quote  #4 
get him on something different, he needs something that will calm him and stimuate him at the same time, antidpressant (lower dose) and klonopin, in extreme cases stimulants like ritalin or adderall or, even opiates or opiate like meds like kratom (which is legal) are the key, you need to detox him, get him to stop and get him on medication, email me if you want clayhughes@netins.net
__________________
clay hughes
Previous Topic | Next Topic
Print
Reply

Please click here to view our message board Terms and Guidelines.